# SDR HEEA0015815

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075680107
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR FLUCTUATES WITHOUT ASSOCIATED GAUGE INDICATIONS.
